CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
NUMERICAL APPROXIMATION OF ELLIPTIC PROBLEMS WITH LOG-NORMAL RANDOM COEFFICIENTS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 2, 页码: 161-186
Authors:  Wan, Xiaoliang;  Yu, Haijun
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Wiener chaos expansion  Wick product  stochastic elliptic PDE  uncertainty quantification  log-normal random coefficient  
CONVERGENCE ANALYSIS OF A FINITE ELEMENT APPROXIMATION OF MINIMUM ACTION METHODS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 3, 页码: 1597
Authors:  Wan, Xiaoliang;  Yu, Haijun;  Zhai, Jiayu
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
A dynamic-solver-consistent minimum action method: With an application to 2D Navier-Stokes equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 331, 页码: 209-226
Authors:  Wan, Xiaoliang;  Yu, Haijun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Minimum action method  Rare events  White noise  Colored noise  Finite element method  Numerical adaptivity